Works matching DE "LAPLACIAN operator"
Results: 2754
A sum-modified-Laplacian and sparse representation based multimodal medical image fusion in Laplacian pyramid domain.
- Published in:
- 2019
- By:
- Publication type:
- journal article
Relative trajectory-driven virtual dynamic occlusal adjustment for dental restorations.
- Published in:
- 2019
- By:
- Publication type:
- journal article
Reproducing kernels of Sobolev–Slobodeckij˘ spaces via Green's kernel approach: Theory and applications.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 4, p. 1067, doi. 10.1142/S0219530523500112
- By:
- Publication type:
- Article
A new elliptic mixed boundary value problem with (p,q)-Laplacian and Clarke subdifferential: Existence, comparison and convergence results.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 4, p. 839, doi. 10.1142/S0219530521500287
- By:
- Publication type:
- Article
Existence of heteroclinic solutions for a class of problems involving the fractional Laplacian.
- Published in:
- Analysis & Applications, 2019, v. 17, n. 3, p. 425, doi. 10.1142/S0219530518500252
- By:
- Publication type:
- Article
Competition phenomena for elliptic equations involving a general operator in divergence form.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 1, p. 51, doi. 10.1142/S0219530515500116
- By:
- Publication type:
- Article
THE POSITIVITY OF THE HEAT KERNEL ON HEISENBERG GROUP.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 5, p. -1, doi. 10.1142/S021953051350019X
- By:
- Publication type:
- Article
ABSTRACT AND CLASSICAL HODGE-DE RHAM THEORY.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 1, p. 91, doi. 10.1142/S0219530512500054
- By:
- Publication type:
- Article
EXISTENCE RESULTS FOR A CLASS OF NON-UNIFORMLY ELLIPTIC EQUATIONS OF p-LAPLACIAN TYPE.
- Published in:
- Analysis & Applications, 2009, v. 7, n. 2, p. 185
- By:
- Publication type:
- Article
WEAK SOLUTIONS OF QUASILINEAR BIHARMONIC PROBLEMS WITH POSITIVE, INCREASING AND CONVEX NONLINEARITIES.
- Published in:
- Analysis & Applications, 2008, v. 6, n. 3, p. 213, doi. 10.1142/S0219530508001134
- By:
- Publication type:
- Article
MULTIPLE SOLUTIONS FOR NONLINEAR ELLIPTIC PROBLEMS WITH A DISCONTINUOUS NONLINEARITY.
- Published in:
- Analysis & Applications, 2006, v. 4, n. 1, p. 1, doi. 10.1142/S021953050600067X
- By:
- Publication type:
- Article
STABLE CONTINUOUS SPECTRA FOR DIFFERENTIAL OPERATORS OF ARBITRARY ORDER.
- Published in:
- Analysis & Applications, 2005, v. 3, n. 3, p. 223, doi. 10.1142/S0219530505000558
- By:
- Publication type:
- Article
Spherical Harmonics Associated to the Laplace-Bessel Operator and Generalized Spherical Convolutions.
- Published in:
- Analysis & Applications, 2003, v. 1, n. 1, p. 81, doi. 10.1142/S0219530503000077
- By:
- Publication type:
- Article
On the eigenvectors of p-Laplacian.
- Published in:
- Machine Learning, 2010, v. 81, n. 1, p. 37, doi. 10.1007/s10994-010-5201-z
- By:
- Publication type:
- Article
Lifshitz Tails for a Class of Schrödinger Operators with Random Breather-Type Potential.
- Published in:
- Letters in Mathematical Physics, 2010, v. 94, n. 1, p. 27, doi. 10.1007/s11005-010-0417-1
- By:
- Publication type:
- Article
Localization on Quantum Graphs with Random Edge Lengths.
- Published in:
- Letters in Mathematical Physics, 2009, v. 87, n. 1/2, p. 99, doi. 10.1007/s11005-009-0293-8
- By:
- Publication type:
- Article
Holomorphic Factorization of Determinants of Laplacians using Quasi-Fuchsian Uniformization.
- Published in:
- Letters in Mathematical Physics, 2008, v. 83, n. 1, p. 41, doi. 10.1007/s11005-007-0204-9
- By:
- Publication type:
- Article
Yamabe Solitons, Determinant of the Laplacian and the Uniformization Theorem for Riemann Surfaces.
- Published in:
- Letters in Mathematical Physics, 2008, v. 83, n. 1, p. 13, doi. 10.1007/s11005-007-0195-6
- By:
- Publication type:
- Article
Spectra of Schrödinger Operators on Equilateral Quantum Graphs.
- Published in:
- Letters in Mathematical Physics, 2006, v. 77, n. 2, p. 139, doi. 10.1007/s11005-006-0088-0
- By:
- Publication type:
- Article
Generalized Transvectants-Rankin–Cohen Brackets.
- Published in:
- Letters in Mathematical Physics, 2003, v. 63, n. 1, p. 19, doi. 10.1023/A:1022956710255
- By:
- Publication type:
- Article
On initial value problems related to p-Laplacian and pseudo-Laplacian.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 108, n. 1/2, p. 1, doi. 10.1007/s10474-005-0203-1
- By:
- Publication type:
- Article
Normalized Solutions of Fractional Schrödinger Equations with Combined Nonlinearities in Exterior Domains.
- Published in:
- Acta Applicandae Mathematicae, 2025, v. 196, n. 1, p. 1, doi. 10.1007/s10440-025-00713-1
- By:
- Publication type:
- Article
A Vanka‐based parameter‐robust multigrid relaxation for the Stokes–Darcy Brinkman problems.
- Published in:
- Numerical Linear Algebra with Applications, 2023, v. 30, n. 6, p. 1, doi. 10.1002/nla.2514
- By:
- Publication type:
- Article
Synchronous and asynchronous optimized Schwarz methods for one‐way subdivision of bounded domains.
- Published in:
- Numerical Linear Algebra with Applications, 2020, v. 27, n. 2, p. N.PAG, doi. 10.1002/nla.2279
- By:
- Publication type:
- Article
An improved two-grid preconditioner for the solution of three-dimensional Helmholtz problems in heterogeneous media An improved two-grid preconditioner for the solution of three-dimensional Helmholtz problems in heterogeneous media.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 4, p. 663, doi. 10.1002/nla.1860
- By:
- Publication type:
- Article
Local Fourier analysis of the complex shifted Laplacian preconditioner for Helmholtz problems.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 4, p. 575, doi. 10.1002/nla.1881
- By:
- Publication type:
- Article
A multigrid-based shifted Laplacian preconditioner for a fourth-order Helmholtz discretization.
- Published in:
- Numerical Linear Algebra with Applications, 2009, v. 16, n. 8, p. 603, doi. 10.1002/nla.634
- By:
- Publication type:
- Article
Algebraic multigrid for k-form Laplacians.
- Published in:
- Numerical Linear Algebra with Applications, 2008, v. 15, n. 2/3, p. 165, doi. 10.1002/nla.577
- By:
- Publication type:
- Article
Modifying CLJP to select grid hierarchies with lower operator complexities and better performance.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 2/3, p. 87, doi. 10.1002/nla.473
- By:
- Publication type:
- Article
Nested tetrahedral grids and strengthened C.B.S. inequality.
- Published in:
- Numerical Linear Algebra with Applications, 2003, v. 10, n. 7, p. 619, doi. 10.1002/nla.340
- By:
- Publication type:
- Article
On Fast Computations with the Inverse to Harmonic Potential Operators via Domain Decomposition.
- Published in:
- Numerical Linear Algebra with Applications, 1996, v. 3, n. 2, p. 91, doi. 10.1002/(SICI)1099-1506(199603/04)3:2<91::AID-NLA64>3.0.CO;2-X
- By:
- Publication type:
- Article
A Spectral Algorithm for Envelope Reduction of Sparse Matrices.
- Published in:
- Numerical Linear Algebra with Applications, 1995, v. 2, n. 4, p. 317, doi. 10.1002/nla.1680020402
- By:
- Publication type:
- Article
On the stabilization of unphysical pressure oscillations in MPS method simulations.
- Published in:
- International Journal for Numerical Methods in Fluids, 2016, v. 82, n. 8, p. 471, doi. 10.1002/fld.4227
- By:
- Publication type:
- Article
An improved KGF-SPH with a novel discrete scheme of Laplacian operator for viscous incompressible fluid flows.
- Published in:
- International Journal for Numerical Methods in Fluids, 2016, v. 81, n. 6, p. 377, doi. 10.1002/fld.4191
- By:
- Publication type:
- Article
Conceptual Difficulties in Plasticity including the Gradient of one Scalar Plastic Field Variable.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 317, doi. 10.1002/pamm.201410146
- By:
- Publication type:
- Article
Numerical solutions of fractional parabolic equations with generalized Mittag–Leffler kernels.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 1, p. 1, doi. 10.1002/num.22699
- By:
- Publication type:
- Article
Weak Galerkin finite element methods for a fourth order parabolic equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 5, p. 1745, doi. 10.1002/num.22373
- By:
- Publication type:
- Article
An improved spectral analysis method with additional attributes for 3D objects.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2012, v. 59, n. 5-8, p. 761, doi. 10.1007/s00170-011-3484-2
- By:
- Publication type:
- Article
Fast 3D shape recovery of a rough mechanical component from real time passive autofocus system.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2007, v. 34, n. 9/10, p. 944, doi. 10.1007/s00170-006-0660-x
- By:
- Publication type:
- Article
A priori error analysis for a mixed VEM discretization of the spectral problem for the Laplacian operator.
- Published in:
- Calcolo, 2021, v. 58, n. 2, p. 1, doi. 10.1007/s10092-021-00412-x
- By:
- Publication type:
- Article
Reliable and efficient a posteriori error estimates for finite element approximations of the parabolic $$p$$-Laplacian.
- Published in:
- Calcolo, 2013, v. 50, n. 2, p. 79, doi. 10.1007/s10092-012-0059-z
- By:
- Publication type:
- Article
On kernel engineering via Paley-Wiener.
- Published in:
- Calcolo, 2011, v. 48, n. 1, p. 21, doi. 10.1007/s10092-010-0025-6
- By:
- Publication type:
- Article
Stability of Lagrange elements for the mixed Laplacian.
- Published in:
- Calcolo, 2009, v. 46, n. 4, p. 245, doi. 10.1007/s10092-009-0009-6
- By:
- Publication type:
- Article
High-risk prediction localization: evaluating the reliability of black box models for topology optimization.
- Published in:
- Structural & Multidisciplinary Optimization, 2020, v. 62, n. 6, p. 3053, doi. 10.1007/s00158-020-02648-7
- By:
- Publication type:
- Article
Algebraic Connectivity of Connected Graphs with Fixed Number of Pendant Vertices.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 2, p. 215, doi. 10.1007/s00373-010-0975-0
- By:
- Publication type:
- Article
Small Cycle Double Covers of Products II: Categorical and Strong Products with Paths and Cycles.
- Published in:
- Graphs & Combinatorics, 2009, v. 25, n. 3, p. 385, doi. 10.1007/s00373-009-0844-x
- By:
- Publication type:
- Article
The Signless Laplacian Spectral Radius of Graphs with Given Number of Pendant Vertices.
- Published in:
- Graphs & Combinatorics, 2009, v. 25, n. 3, p. 291, doi. 10.1007/s00373-009-0840-1
- By:
- Publication type:
- Article
Laplacian Spectrum of Weakly Quasi-threshold Graphs.
- Published in:
- Graphs & Combinatorics, 2008, v. 24, n. 4, p. 273, doi. 10.1007/s00373-008-0785-9
- By:
- Publication type:
- Article
An isoperimetric result for the fundamental frequency via domain derivative.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 323, doi. 10.1007/s00526-012-0584-2
- By:
- Publication type:
- Article
Inequalities and bounds for the eigenvalues of the sub-Laplacian on a strictly pseudoconvex CR manifold.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 3/4, p. 437, doi. 10.1007/s00526-012-0523-2
- By:
- Publication type:
- Article